# SDR AALA202112303821

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7647
- Condition: Loose
- Location: Zone 800 - Doors
- Part time: 41,733 hours, 23,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PREPARATION AND INSPECTION WAS FOUND LOOSE RETAINING BALLS AT ESCAPE SLIDE RAFT PASSENGER CREW DOOR 831. REPLACED DAMAGED ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 831 AND THE INSTALLATION IS DOCUMENTED IN JOB CARD NUMBER 26C83152008.
